MathSciNet Relay Station
MathSciNet bibliographic data
MR1037886 (91h:46027) 46B20
Kutzarova, D. N. Every $(\beta)$-space has the Banach-Saks property. C. R. Acad. Bulgare Sci. 42 (1989), no. 11, 9–11.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement